- Volume 9 Issue 4
ON QUASIAFFINE TRANSFORMS OF QUASISUBSCALAR OPERATORS
- Ko, Eun-Gil (Global Analysis Research Center, Department of Mathematics, Seoul National University, Seoul 151-742)
- Published : 1994.10.01
In this paper we characterize the quasiaffine transforms of quasisubscalar operators. Let H and K be separable, complex Hilbert spaces and L(H,K) denote the space of all linear, bounded operators from H to K. If H = K, we write L(H) in place of L(H,K). A linear bounded operators S on H is called scalar of order m if there is a continuous unital morphism of topological algebras $$ \Phi : C^m_0(C) \to L(H) $$ such that $\Phi(z) = S$, where as usual z stands for identity function on C, and $C^m_0(C)$ stands for the space of compactly supproted functions on C, continuously differentiable of order m, $0 \leq m \leq \infty$.